# SDR DALA2025071405297

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 87,531 hours, 11,473 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3309 OXYGEN MASKS AT SEAT 41 C,D,E,F DROPPED DURING TAKEOFF.  RESECURED ALL OXYGEN MASKS PER A330 AMM 35-21 MASKS GOOD FOR SVC. (6603398)
